International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 9, Pages 525-537

On n-fold fuzzy positive implicative ideals of BCK-algebras

Young Bae Jun1 and Kyung Ho Kim2

1Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Korea
2Department of Mathematics, Chungju National University, Chungju 380-702, Korea

Received 11 March 2000

Copyright © 2001 Young Bae Jun and Kyung Ho Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider the fuzzification of the notion of an n-fold positive implicative ideal. We give characterizations of an n-fold fuzzy positive implicative ideal. We establish the extension property for n-fold fuzzy positive implicative ideals, and state a characterization of PIn-Noetherian BCK-algebras. Finally we study the normalization of n-fold fuzzy positive implicative ideals.